MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 26MMCORT; PLATE, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 26MMCORT; PLATE, FIXATION, BONE
Model Number LO-PRO SCRW,TI,3.0MMX 26MMCORT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via e-mail that during inserted of the ar-8933-26 low profile screw, the head of the screw broke off and became stuck to the driver.The surgeon was not using power as this was done by hand after a few turns.The remaining screw was removed and the case was completed by using a new ar-8933-26.
 
Additional Manufacturer Narrative
Complaint was confirmed.A fracture was observed on the underside of the screw.A critical dimensional measurement was done on the head of the returned device.The device met all specifications as received.The cause is undetermined; however the most likely cause for this event to occurred is by over torqued the screw, when inserting into the plate and/or hard bone.

Brand Name
LO-PRO SCRW,TI,3.0MMX 26MMCORT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12658402
Report Number1220246-2021-03797
Device Sequence Number4489462
Product Code HRS
UDI-Device Identifier00888867049666
UDI-Public00888867049666
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.0MMX 26MMCORT
Device Catalogue NumberAR-8933-26
Device Lot Number031820
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/09/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown